MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: AMISTEM COLLARED STEM COLLARED HA COATED STD STEM SIZE 2; CEMENTLESS HIP STEM

MEDACTA INTERNATIONAL SA STEM: AMISTEM COLLARED STEM COLLARED HA COATED STD STEM SIZE 2; CEMENTLESS HIP STEM
Catalog Number 01.18.232
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 10/05/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 30 october 2018.Lot 180039: (b)(4) items manufactured and released on 09 june 2018.Expiration date: 2023-05-22.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Clinical evaluation performed by medical affairs manager on oct 19, 2018: intraoperative femoral fractures are known possible adverse events of total hip replacements, described and quantified in literature.They mainly depend on bone morphology and mechanical properties.In this case, there is no reason to suspect a malfunctioning device.
 
Event or Problem Description
Revision surgery performed on the same day of the primary due to bone fracture discovered on the post-op xrays.No implant was removed, the fracture was cabled.

Brand Name
STEM: AMISTEM COLLARED STEM COLLARED HA COATED STD STEM SIZE 2
Common Device Name
CEMENTLESS HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key8023977
Report Number3005180920-2018-00855
Device Sequence Number1756173
Product Code LZO
UDI-Device Identifier07630030804571
UDI-Public07630030804571
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K121011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/31/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/22/2023
Device Catalogue Number01.18.232
Device Lot Number180039
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/05/2018
Initial Report FDA Received Date10/31/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;